# SDR UPS01235254

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, ON REMOVAL OF CENTER SECTION REAR SPAR UPPER CHORD SEVERAL STIFFENERS FOUND DAMAGED AND CORRODED.  REPLACED STIFFENERS IAW 51-30-02 AND DWG 65C21531.
